# SDR 99FDEA00435

- Difficulty date: October 19, 1999
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6563169
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 346  CORROSION (C53-224-01(1)) AROUND NUT CLIP HOLES BS 344 FLOORBEAM UPPER CHORD AT LBL 13 AND RBL 10-12, WL 208.  **  S/D  **  REPAIRED PER IAW FEDEX SRM 53-10-8, 51-30-2, 51-10-2.
